# SDR AALA202007069001

- Difficulty date: June 26, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 56,642 hours, 33,199 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 21,721 hours, 10,179 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: E024428A0
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED, AT CRUISE FL 390 WITH AUTOPILOT 1 ON, AUTO THRUST DISCONNECTED, ENGAGED AUTOPILOT 2 AND REENGAGED AUTO THRUST, SYSTEM STAYED ON.  INSPECTED AND CLEANED J3 HARNESS (ENGINE NR 2), OPERATIONAL CHECK NORMAL, PER AMM 71-51-43, ESPM 20-55-20, TSM TASK 71-50-00-810-810A.  CONTINUITY CHECK IN CIRCUIT GOOD. REMOVED AND REPLACED RELAY 5CA2 PER TSM 73-29-00, OPERATIONAL CHECK GOOD.  CLEARED MEL 22-01A. [CLOSED]  [SEE SDR AALA202006279003 FOR ADDITIONAL PARTS CHANGED.]
